Equilibrium disorders effect of Topamax

We have 190 consumer reports for Topamax. Equilibrium disorders effect occurred in 2%.

Patients statistics on Equilibrium disorders side effect for Topamax

Female
Male

Average weight in Lbs
174.16
213.85

Average height in Ft
5′ 9″
5′ 11″

Average age
39
59

Topamax Circle Diagram 3 consumers of 190 reported about Equilibrium disorders

  1. Leo G. Yocom says:
    2.5 rating

    Topamax for Epilepsy; Migraine

    Topamax Poor tolerability despite varying amounts of dose and time of administration. Extreme side effects: Loss of short-term memory, speech disorders, nosebleeds, numbness of the hands and feet – the entire left arm most affected. Weight gain of 15Kg. Side effects easy: aggressiveness, balance disorders,

  2. Marion J. Ross says:
    3.5 rating

    Topamax for Migraine

    I started with 25mg in the evening and should be slowly dosing. In the first week of taking it, I fell asleep everywhere on the way, constantly getting into the wrong public transport or missed my stations and was therefore everywhere too late. Also, I felt like someone had put a dark bag over my head. I was extremely dizzy throughout and although I had the feeling to see normal, I still did not notice the details in the picture (like cars). I thought that was due to the many medical appointments and I was tired. In the second week I was not busy as scheduled and should therefore work again to 100%. About noon I had to go home to sleep, otherwise I would have fallen asleep at work and would certainly not get any understanding. The doctor had told me that the side effects would be very strong initially and would decrease over time. After about 2 weeks, I dosed up to 50mg and hoped the side effects would disappear over time, I finally wanted to know if it helps against my chronic migraine. I could not think clearly, not only at work but also in everyday tasks, such as shopping or just walking across the street or driving two stops by bus instead of 16 to the final stop. I could not count at all, even simple bills like 5 + 2 were an unsolvable puzzle to me. Even so, I stuck to the idea that the side effects might disappear and took it further. I dosed after about 3.5 weeks to 75 mg up. I got terrible stomach cramps from it and just wanted to sleep all the time. My sense of direction and even the ability to use my brain for thinking and to solve any tasks in the work, was no longer useful. The attempt to reach my neurologist to ask him for dosing advice had failed, so I dosed myself down to 50 mg. I took 50 mg for 2 days, but the stomach cramps that I have had since the 75 mg dose were getting worse. I was no longer able to work at all and otherwise only a miserable misery. Since I still could not reach my neurologist, I set the dosage after 2 days on my own down to 25 mg, because it was unbearable. That did not improve either. Finally, I reached my neurologist and was able to completely stop the medication after one week to 25 mg. Thanks to this drug and my increased need for sleep and constant dizziness, my now almost 6 year old relationship almost broke up. I almost did not speak anymore because I knew that with my brain skill nothing meaningful came out of me and if so, I would not have been able to process or understand the answer at all. I believe a drug with such side effects not only has the short-term effects of side effects on the body and even if you do not perceive them as extreme as I do now, so must something strong, if you take it in the long term, certainly have long-term effects. I do not think it’s worth bringing such medicines for migraine, after all it’s a more pronounced kind of headache and not life-threatening, so it’s not worth stuffing yourself with such crap and ruining your body with it. Dear Migraine as a loss of personality and complete disability. But maybe that’s just my experience. I had the pleasure of playing guinea pigs for migraine medications for 2 years and then had a little rest and got along better with my aspirin, than with any other meds. I have not tolerated a single medication for migraine so far and have tested about 30 so far. Everyone had terrible side effects on me and no improvement at all. Maybe I am an incompatible exception and other migraineurs tolerate the drugs well. Incidentally, I had weight loss, but that was probably less of the drug than that I slept instead of eating lunch and abens as well. However, the feeling of hunger was completely absent. I had sensory disturbances all the time, but they were not as bad as the rest of the side effects. I also had extreme acne and difficulty remembering the past. I also usually had to cry after work when I came home. However, I do not know if I should count this as depression or just a natural feeling when you feel like you can not do anything normal under the influence of such drugs and just be insane. The side effects disappeared 4 days after drug discontinuation, including the problem of being attached to past events